# SDR CA191021033

- Difficulty date: July 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 32156222
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING RETURN TO FIELD PILOT NOTED SINGLE PACK LH WOULD NOT PRESSURIZE AC PROPERLY AND RECIEVED COMPLAINTS OF WOOZINESS FROM PAX AND TINGLING SENSATION IN THE TOES OF THE FO.  CORRECTIVE ACTION: REMOVED AND REPLACED L/H AND R/H PRESSURE REGULATING SHUTOFF VALVES (PRSOV) WITH SERVICEABLE UNITS IN REFERENCE TO CRJAMM 21-51-43. PERFORMED OPS CHECK OF PRESSURIZATION CONTROL SYSTEM IN REFERENCE TO AMM 21-31-00. (TC# 20191021033)
